Distribution des résonances pour le système de l'élasticité
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1993-1994), Exposé no. 10, 8 p.
@article{SEDP_1993-1994____A11_0,
     author = {Vodev, G. and Stefanov, P.},
     title = {Distribution des r\'esonances pour le syst\`eme de l'\'elasticit\'e},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:10},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1993-1994},
     mrnumber = {1300906},
     zbl = {0900.35258},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1993-1994____A11_0/}
}
TY  - JOUR
AU  - Vodev, G.
AU  - Stefanov, P.
TI  - Distribution des résonances pour le système de l'élasticité
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:10
PY  - 1993-1994
DA  - 1993-1994///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1993-1994____A11_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1300906
UR  - https://zbmath.org/?q=an%3A0900.35258
LA  - fr
ID  - SEDP_1993-1994____A11_0
ER  - 
Vodev, G.; Stefanov, P. Distribution des résonances pour le système de l'élasticité. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1993-1994), Exposé no. 10, 8 p. http://www.numdam.org/item/SEDP_1993-1994____A11_0/

[A] J.D. Achenbach, Wave Propagation in Elastic Solid, North Holland, New York, 1973. | Zbl 0657.73019

[BLR] C. Bardos, G. Lebeau And J. Rauch, Scattering frequencies and Gevrey 3 singularities, Invent. Math. 90(1987), 77-114. | MR 906580 | Zbl 0723.35058

[CP] F. Cardoso AND G. Popov, Rayleigh quasimodes in linear elasticity, Comm. P.D.E. 17(1992), 1327-1367. | MR 1179289 | Zbl 0795.35067

[D] J. Duistermaat, Oscillatory integrals, Lagrange immersions and unfolding of singularities, Comm. Pure Appl. Math. 27(1974), 207-281. | MR 405513 | Zbl 0285.35010

[G] C. Gérard, Asymptotique des poles de la matrice de scattering pour deux obstacles strictement convex, Bull. Soc. Math. France, Mémoire n. 31, 116, 1988. | Numdam | MR 998698 | Zbl 0654.35081

[Gr] R. Gregory, The propagation of Rayleigh waves over curved surfaces at high frequency, Proc. Cambridge Philos. Soc. 70(1971), 103-121. | Zbl 0218.73036

[Gu] J.C. Guillot, Existence and uniqueness of a Rayleigh surface wave propagating along the free bowndary of a transversely isotropic elastic half space, Math. Meth. Appl. Sci. 8(1986), 289-310. | MR 845932 | Zbl 0606.73024

[HL] T. Hargé Et G. Lebeau, Diffraction par un convexe, preprint, Univ. Paris-Sud, 1993.

[I1] M. Ikawa, On the poles of the scattering matrix for two strictly convex obstacles, J. Math. Kyoto Univ. 23-1(1983), 127-194. | MR 692733 | Zbl 0561.35060

[I2] M. Ikawa, Precise information on the poles of the scattering matrix for two strictly convex obstacles, J. Math. Kyoto Univ. 27-1 (1987),69-102. | MR 878491 | Zbl 0637.35068

[I3] M. Ikawa, Trapping obstacles with a sequence of poles of the scattering matrix converging to the real axis, Osaka J. Math. 22 (1985), 657-689. | MR 815439 | Zbl 0617.35102

[IN] M. Ikehata And G. Nakamura, Decaying and nondecaying properties of the local energy of an elastic wave outside an obstacle, Japan J. Appl. Math. 6(1989), 83-95. | MR 981515 | Zbl 0696.73017

[K] M. Kawashita, On the local-energy decay property for the elastic wave equation with the Neumann boundary conditions, Duke Math. J. 67(1992), 333-351. | MR 1177309 | Zbl 0795.35061

[LP1] P.D. Lax And R.S. Phillips, Scattering Theory, New York, Academic Press, 1967. | MR 217440 | Zbl 0186.16301

[LP2] P.D. Lax And R.S. Phillips, A logarithmic bound on the location of the poles of the scattering matrix, Arch. Rat. Mech. Anal. 40 (1971), 268-280. | MR 296534 | Zbl 0216.13002

[M] R.B. Melrose, Polynomial bounds on the distribution of poles in scattering by an obstacle, Journées Équations aux dérivées partielles, Saint-Jean de Monts, 1984. | Numdam | Zbl 0621.35073

[M81] R.B. Melrose And J. Sjöstrand. Singularities of boundary value problems, I, Comm. Pure Appl. Math. 31(1978), 593-617. | MR 492794 | Zbl 0368.35020

[MS2] R.B. Melrose AndJ. Sjöstrand, Singularities of boundary value problems, II, Comm. Pure Appl. Math. 35(1982), 129-168 | MR 644020 | Zbl 0546.35083

[R] Lord Rayleigh, On waves propagated along plane surface of an elastic solid, Proc. London Math. Soc. 17(1885), 4-11. | JFM 17.0962.01

[S] M.A. Shubin, Pseudodifferential Operators and Spectral Theory, Springer, Berlin, Heidelberg, New York. 1987. | MR 883081 | Zbl 0616.47040

[SZ] J. Sjöstrand AND M. Zworski. The complex scaling method for scattering by strictly convex obstacles, preprint, Mittag-Leffler Inst., 1993. | MR 1340273 | Zbl 0839.35095

[SV1] P. Stefanov AND G. Vodev, Distribution of resonances for the Neumann problem in linear ellasticity outside a ball, Ann. Inst. II. Poincaré (Physique Théorique), to appear. | Numdam | MR 1281649 | Zbl 0805.73016

[SV2] P. Stefanov AND G. Vodev, Distribution of resonances for the Neumann problem in linear ellasticity in the exterior of a strictly convex body, submitted. | Zbl 0846.35139

[T1] M. Taylor, Rayleigh waves in linear elasticity as a propagation of singularities phenomenon, in Proc. Conf. on P.D.E. and Geometry, Marcel Dekker, New York, 1979, 273-291. | MR 535598 | Zbl 0432.73021

[T2] M. Taylor, Pseododifferential Operators, Princeton University Press, Princeton, 1981. | MR 618463 | Zbl 0453.47026

[Ti] E.C. Titchmarsh, The Theory of Functions, Oxford Univ. Press, Oxford, 1968. | JFM 65.0302.01

[Y] K. Yamamoto, Singularities of solutions to the boundary value problems for elastic and Maxwell's equations, Japan J. Math. 14(1988), 119-163. | MR 945621 | Zbl 0669.73017

[Va] B.R. Vainberg, Asymptotic Methods in Equations of Mathematical Physics, Gordon and Breach sci. publ., New York. 1988. | MR 1054376 | Zbl 0743.35001

[Vo] G. Vodev, Sharp bounds on the number of scattering poles for perturbations of the Laplacian, Comm. Math. Phys. 146 (1992), 205-216. | MR 1163673 | Zbl 0766.35032